# SDR AALA20100202MIA01

- Difficulty date: February 2, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 61,356 hours, 21,798 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Unit
- Part number: C8E3812
- Condition: Faulty
- Location: Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - INFLIGHT TPA-SJU.  CREW REPORTED DURING CLIMB RIGHT ENGINE BEGAN SURGING EGT INTO AMBER RANGE, HIGH NOTED AT 835 DEGREES.  FLIGHT DIVERTED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BLEED VALVE CONTROL UNIT THAT HAD FAULTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
